# SDR GTIA021002

- Difficulty date: September 20, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CABIN, STATION 200 LBL 8 INCHES HAS CORROSION ON THE WEB/SUPPORT TRACK.  REMOVED DAMAGED AREA.  FABRICATED DOUBLER AND FILLER.  INSTALLED DOUBLER AND FILLER.  (M)
